# SDR SWIA202052889

- Difficulty date: September 17, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PANEL 221KLW IS CRACKED.  C-CHECK RO 9/27/2020.  REMOVED & INSTALLED THE COCKPIT PANEL 221KLW, REF CRJ 700 AMM.
